Steady state analysis of periodically time-varying networks by new developments in the spectral domain


Tohumoglu G., Koksal M.

INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS, vol.24, no.4, pp.519-528, 1996 (SCI-Expanded) identifier

  • Publication Type: Article / Letter
  • Volume: 24 Issue: 4
  • Publication Date: 1996
  • Journal Name: INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.519-528
  • Dokuz Eylül University Affiliated: No